I have been on gabapentin for 3 months now. I take 300mg 3 times a day. I was prescribed this medication to prevent migraines. It works well and I tolerated it well when I first started taking it. As of last week I have been dizzy every day. I know that dizziness is a common side effect of gabapentin but is it normal for a side effect to take over three months to start? I am just trying to figure out if my dizziness is related to my medication or if it is something else all together
It is possible for the body to start having adverse reactions to medications over time. As these build up, as time goes by, as our bodies change and adapt to other changes in environment, diet etc., yes, with migraine's especially, anything is possible. If it continues one more day I would have you consult the prescribing physician to be sure there isn't something else going on. Hope this helps.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Feb 2012 • 2 answers
Updated 21 Sep 2013 • 4 answers
I take multiple pain medications and need to know the side effects that can occur from the mixture.?
Updated 23 Nov 2017 • 3 answers
Updated 19 Jul 2015 • 5 answers
Updated 27 Oct 2017 • 6 answers